Ganaton Contusion Side Effect Reports
The following Ganaton Contusion side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Contusion, can occur, and what you can do about them.
A side effect could appear soon after you start Ganaton or it might take time to develop.
|Neutrophil Count Decreased, Contusion, Epistaxis, Disease Progression, Fall, Bone Marrow Failure, Blood Urea Increased, Blood Pressure Decreased|
This Contusion side effect was reported by a physician from JAPAN. A patient (weight:NA) experienced the following symptoms/conditions: prophylaxis of nausea and vomiting. The patient was prescribed Ganaton (dosage: NA), which was started on Nov 08, 2010. Concurrently used drugs:
Ganaton Contusion Causes and Reviews
A bruise is a mark on your skin caused by blood trapped under the surface. It happens when an injury crushes small blood vessels but does not break the skin. Those vessels break open and leak blood under the skin.
Bruises are often painful and swollen. You can get skin, muscle and bone bruises. Bone bruises are the most serious.
It can take months for a bruise to fade, but most last about two weeks. They start off a reddish color, and then turn bluish-purple and greenish-yellow before returning to normal. To reduce bruising, ice the injured area and elevate it above your heart. See your health care provider if you seem to bruise for no reason, or if the bruise appears to be infected.
Ganaton Contusion Reviews
|Tue, 21 Dec 2010|
i am a patient of heartburn my doctor advice me Ganaton, when i use i fee not good.
|Wed, 10 Nov 2010|
Can we take more than 3 tablet per day?
|Wed, 10 Feb 2010|
i think it should not administered to elderly and pregnancy/lactation people??
|Thu, 24 Feb 2011|
what are the side efeects on taking Ganaton
|Thu, 17 May 2012|
I think it is good. For five years, I am having these problem -- burping, flatulence, stomach bloated, feeling dizzy most of the time. This really make me worried. I have gone for MRI of the brain because of the dizziness but everything turned out normal. Even have been rushed to the ER thinking that it was a heart attack. Took all kind of medic....diagnosed by various docs ----hypertension, tinnutus etc. But all this while all the medication did not help at all. I have stopped all medication due to more dizzy when I take the medic. Lately doc said not really hypertension but gave no further explanation. Really fed up, finally went to see gastro. Gastro said must be non ulcer dispepsia. Prescribed Ganaton for two weeks. Amazingly everything turn normal the first day I took the medic. Twice a day 30 min before meal. Thank God.
|Mon, 04 Jul 2011|
i am a patient of heartburn, acid reflux almost 10yrs. till now...my doctor gives me Ganaton 3times a day....is this safe to take daily.? to take it for maintenance? i fell better when i take it
|Wed, 07 Mar 2012|
8 s ok Ganaton and nexium combination esomeprazole??
|Fri, 14 Jun 2013|
I think you have been given Ganaton 50 three times a day/ Ganaton OD one time in a day. This class of drug is called prokinetics.If patient like you are suffering from GERD with abdominal discomfort, Post pandrial fullness, Belching, Regurgitation and heartburn then only doctors prescribes kind of drugs.It Maintains your G.I motility throughout the day.
|Fri, 05 Mar 2010|
Ganaton 50 role of this medicne
|Wed, 29 Sep 2010|
my doctor given Ganaton tablets is 15 dyas. what its effect .